Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Victor Guillemin
Title: Cosmology in $\left( {2 + 1} \right)$-dimensions, cyclic models, and deformations of $M_{2,1}$
Additional book information: Ann. of Math. Stud., vol. 121, Princeton University Press, Princeton, N.J., 1989, 227 pp., $50.00 ISBN 0-691-08513-7.

Review Information:

Reviewer: John K. Beem
Journal: Bull. Amer. Math. Soc. 23 (1990), 616-617
American Mathematical Society